# SDR SWAA2023112114306

- Difficulty date: October 24, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 50,934 hours, 30,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED STA 500D AND STR19R FWD CARGO COMPARTMENT 2023-659187<[01] REPLACED GUSSET AND FASTENERS LOCATED STA 500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 DWG 143A7902 SHEET 209 REV.- SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETED  REPLACED GUSSET AND FASTENERS LOCATED STA 500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 DWG 143A7902 SHEET 209 REV.- SEE INDIVIDUAL SIGN OFF BELOW RII
